Categories
Why Shop with Us

Recently Viewed

Calpol Sugar Free Infant Suspension Paracetamol 100ml Bottle

Dispatched in 24 hours Delivered in 2 to 3 days
Calpol Sugar Free Infant Suspension Paracetamol 100ml Bottle

Calpol Sugar Free Infant Suspension Paracetamol 100ml Bottle

Eligible for 10% Off Everything

£3.28 |
£3.64£3.28
Qty:

Availability: In Stock

Description

Sugar Free Infant Suspension Strawberry Flavour.

Calpol Sugar Free Infant Suspension is a strawberry flavoured oral suspension and will relieve pain and/or fever in many conditions including:

- teething

- headache

- toothache

- sore throat

- post-immunisation fever

- cold and flu

- earache

- other aches and pains

Write a review

Write a review

Rating: Rating Star Rating Star Rating Star Rating Star Rating Star


Captcha

Ingredients

Each 5 ml contains 120 mg of Paracetamol, Also contains: Maltitol, E420, E214, E216, E218 and E122

Directions

Suitable for Age 2 Months and above.

Please read the enclosed leaflet carefully before use.

Always read the product information before taking this medicine.

Age 2-3 months (weighing 4kg and not a premature baby): A single 2.5ml spoonful may be given

A second 2.5ml spoonful may be given if necessary, after 4-6 hours.

Read leaflet before dosing in case medical advice should be sought

Do not give more than two doses.

If further doses required consult your doctor

Age 3-12 Months: Half (2.5ml) to one 5ml spoonful 

1-6 Years: One to two 5ml spoonfuls

Dose: Up to 4 times a day as necessary

Do not give more than 4 doses in 24 hours

Do not give for more than 3 days without consulting a doctor 

Warnings

For oral use only.

Do not give to babies under 2 months old.

Consult your doctor.

DO NOT EXCEED THE STATED DOSE.

Any unused contents of an open sachet should be discarded.

Leave at least 4 hours between doses.

Please see enclosed leaflet.

As with all medicines, if your child is currently taking any other medicines, consult your doctor or pharmacist before giving this product.

If symptoms persist consult your doctor.

CONTAINS PARACETAMOL. Do not give with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Do not store above 25ºC.

Keep sachets in the outer carton.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist. Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies

Keep all medicines out of the reach of children

Delivery

All orders placed between Monday-Friday are despatched within 24 hours (cut-off time for 24-hour despatch on Friday is 10am).

 

UK

Free delivery on orders over £50 within the UK.

Standard Delivery
Our standard delivery service uses Royal Mail Signed-For 2nd Class, which holds a delivery estimate of 1-5 days for orders in the UK, and 3-6 days for orders in the rest of Europe.

Guaranteed Next-Day Delivery
This service is only available on orders in the UK and offers two options – before 1pm and Saturday next-day delivery.
Orders placed after 10am will be despatched the following day. Orders placed after 10am on Thursday under this service will be despatched Friday and delivered Monday - unless the Saturday next-day delivery option is selected, in which case you will receive your item on Saturday morning.

 

Americas and Rest of World

Shipping is only offered within the UK and Europe.

For more information, see our delivery policy.